# SDR SWAA2022051105546

- Difficulty date: May 7, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 54,937 hours, 36,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: L1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY LIGHT LENS BROKEN / [01] REPLACED PER SIP
